Variational Inequalities and Vector Optimization 2014

Yao, Jen-Chih, Huang, Nan-Jing, Peng, Jian-Wen, Long, Xian-Jun . Journal of Applied Mathematics 2014. 2014 (214957) :-

Locate this article in:

Bibtex

@article{CIS-298578,
  Author = {Yao, Jen-Chih and Huang, Nan-Jing and Peng, Jian-Wen and Long, Xian-Jun},
  Title = {Variational Inequalities and Vector Optimization 2014},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {214957},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles